# SDR F3LA200700195

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 10,332 hours, 5,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED GREEN HYD QTY LOW IN CRUISE.  PERFORMED LANDING GRAVITY EXTENSION PER FOM VOL II.  REPLACED NR 1 ENGINE T/R ISOLATION VALVE PRESSURE HYDRAULIC LINE.  PERFORMED OPS AND LEAK CHECK IAW 8-37-51-PB-401.  CHECKED GOOD.  RESET FREE FALL EXTENSION HANDLE AND STOWED GEAR DOORS IAW AMM 32-33-00-720-001.
